# SDR IPXA2024060369180

- Difficulty date: June 3, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 25,166 hours, 3,710 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Light
- Condition: Handler Error
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EMERGENCY LIGHTS WERE DISCOVERED ON FROM REAR PANEL WHEN CREW BOARDED THE BATTERY CHARGING CONTROL CIRCUIT FOR THE EMERGENCY LIGHTS PROVIDES A TRICKLE CHARGE TO THE BATTERIES AS LONG AS POWER IS AVAILABLE TO THE AIRCRAFT PER SDS AMM PART I 33-51-00-022. POWER WAS CONTINUOUSLY APPLIED TO AIRCRAFT WHILE ON GROUND WITH GPU POWER. OK FOR SERVICE
